# SDR DCGA2014042500280

- Difficulty date: April 23, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N808JH
- Make and model: Hughes 369E
- Aircraft serial: 0577E
- Aircraft time: 8,110 hours, 3,852 cycles
- Engine: Allsn 250C20
- Engine time: 18,513 hours, 3,852 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Shorted
- Location: Engine
- Part time: 8,110 hours, 3,852 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AN ENGINE CHIP LIGHT.  THE CHIP LIGHT WAS EXTINGUISHED WHEN CHIP PLUGS WERE REMOVED AND CLEANED.  DURING OPS CHECKS THE LIGHT CAME BACK ON.  MAINTENANCE ULTIMATELY DISCOVERED A SHORTING WIRE IN THE LOWER ENGINE CHIP DETECTOR CONNECTOR. THE BAD PORTION OF WIRE WAS REMOVED AND BOTH UPPER AND LOWER CHIP DETECTOR CONNECTORS WERE REPLACED.
